# SDR REXA2013022500419

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 12,879 hours, 12,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY FLOOD LIGHT INOPERABLE.  FOUND WIRES NOT ATTACHED AND PERFORMED OPERATIONS CHECK IAW AMM 33-51-16.  OPERATIONS CHECK GOOD.
